# SDR ASAA0772342

- Difficulty date: November 19, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 3025053
- Condition: Cracked
- Location: Collision Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE ANTI COLLISION LIGHT HOUSING SCREW HOLES CRACKED REPLACED UPPER FUSELAGE ANTI COLLISION LIGHT HOUSING WITH REPLACEMENT PART NR 30 2505 3 PO NR 113319 IAW B737 700 SRM 51 40 02.
